Works matching DE "SCHRODINGER equation"
Results: 5000
Discrete Schrödinger–Newton equations with power nonlinearity.
- Published in:
- Journal of Difference Equations & Applications, 2025, v. 31, n. 2, p. 231, doi. 10.1080/10236198.2024.2405037
- By:
- Publication type:
- Article
Well-posedness for anticipated backward stochastic Schrödinger equations.
- Published in:
- Stochastics: An International Journal of Probability & Stochastic Processes, 2024, v. 96, n. 4, p. 1307, doi. 10.1080/17442508.2023.2279316
- By:
- Publication type:
- Article
Solving stochastic equations with unbounded nonlinear perturbations.
- Published in:
- Stochastics: An International Journal of Probability & Stochastic Processes, 2024, v. 96, n. 3, p. 1143, doi. 10.1080/17442508.2023.2258248
- By:
- Publication type:
- Article
Infinitely Many Sign‐Changing Solutions for a Schrödinger Equation With Competing Potentials.
- Published in:
- Mathematical Methods in the Applied Sciences, 2025, v. 48, n. 6, p. 6918, doi. 10.1002/mma.10727
- By:
- Publication type:
- Article
Constrained Minimizers of the Fourth‐Order Schrödinger Equation With Saturable Nonlinearity.
- Published in:
- Mathematical Methods in the Applied Sciences, 2025, v. 48, n. 6, p. 6488, doi. 10.1002/mma.10685
- By:
- Publication type:
- Article
Lattice Multislice Algorithm for Fast Simulation of Scanning Transmission Electron Microscopy Images.
- Published in:
- Microscopy & Microanalysis, 2025, v. 31, n. 1, p. 1, doi. 10.1093/mam/ozae116
- By:
- Publication type:
- Article
Ground state normalized solutions to Schrödinger equation with inverse-power potential and HLS lower critical Hartree-type nonlinearity: Ground state normalized solutions to Schrödinger equation...: J. Liu et al.
- Published in:
- Computational & Applied Mathematics, 2025, v. 44, n. 3, p. 1, doi. 10.1007/s40314-025-03131-z
- By:
- Publication type:
- Article
Traveling waves, chaos and solitons in a cubic-quintic nonlinear optical media: Traveling waves, chaos and solitons in a cubic-quintic...: M. Youssoufa et al.
- Published in:
- Computational & Applied Mathematics, 2025, v. 44, n. 3, p. 1, doi. 10.1007/s40314-024-03053-2
- By:
- Publication type:
- Article
Traveling waves, chaos and solitons in a cubic-quintic nonlinear optical media: Traveling waves, chaos and solitons in a cubic-quintic...: M. Youssoufa et al.
- Published in:
- Computational & Applied Mathematics, 2025, v. 44, n. 2, p. 1, doi. 10.1007/s40314-024-03053-2
- By:
- Publication type:
- Article
Optical Solitons with Parabolic and Weakly Nonlocal Law of Self-Phase Modulation by Laplace–Adomian Decomposition Method.
- Published in:
- Computer Modeling in Engineering & Sciences (CMES), 2025, v. 142, n. 3, p. 2513, doi. 10.32604/cmes.2025.062177
- By:
- Publication type:
- Article
Optical soliton solutions of the third-order nonlinear Schrödinger equation in the absence of chromatic dispersion.
- Published in:
- Modern Physics Letters B, 2025, v. 39, n. 11, p. 1, doi. 10.1142/S0217984924504724
- By:
- Publication type:
- Article
RADIAL BOUNDED SOLUTIONS FOR MODIFIED SCHRÖDINGER EQUATIONS.
- Published in:
- Electronic Journal of Differential Equations, 2024, p. 1, doi. 10.58997/ejde.2024.42
- By:
- Publication type:
- Article
POSITIVE SOLUTION FOR NONLINEAR ELLIPTIC EQUATIONS ON SYMMETRIC DOMAINS.
- Published in:
- Electronic Journal of Differential Equations, 2024, p. 1, doi. 10.58997/ejde.2024.40
- By:
- Publication type:
- Article
NORMALIZED SOLUTIONS FOR BIHARMONIC SCHRÖDINGER EQUATIONS WITH POTENTIAL AND GENERAL NONLINEARITY.
- Published in:
- Electronic Journal of Differential Equations, 2024, p. 1, doi. 10.58997/ejde.2024.82
- By:
- Publication type:
- Article
NORMALIZED GROUND STATE OF A MIXED DISPERSION NONLINEAR SCHRÖDINGER EQUATION WITH COMBINED POWER-TYPE NONLINEARITIES.
- Published in:
- Electronic Journal of Differential Equations, 2024, p. 1, doi. 10.58997/ejde.2024.29
- By:
- Publication type:
- Article
Spectral analysis for the almost periodic quadratic pencil with impulse.
- Published in:
- Boundary Value Problems, 2025, v. 2025, n. 1, p. 1, doi. 10.1186/s13661-025-02027-5
- By:
- Publication type:
- Article
Improving chemical problem-solving through the use of a fourteenth-order phase-fitting method.
- Published in:
- Journal of Mathematical Chemistry, 2025, v. 63, n. 3, p. 852, doi. 10.1007/s10910-024-01694-6
- By:
- Publication type:
- Article
Optical soliton solutions in optical metamaterials with full nonlinearity.
- Published in:
- Journal of Nonlinear Optical Physics & Materials, 2025, v. 34, n. 6, p. 1, doi. 10.1142/S0218863524500218
- By:
- Publication type:
- Article
Propagation Properties of Laguerre–Gaussian Beams with Three Variable Coefficient Modulations in the Fractional Schrödinger Equation.
- Published in:
- Photonics, 2025, v. 12, n. 2, p. 163, doi. 10.3390/photonics12020163
- By:
- Publication type:
- Article
Author index (Volume 21).
- Published in:
- Journal of Hyperbolic Differential Equations, 2024, v. 21, n. 4, p. 1087, doi. 10.1142/S0219891624990017
- Publication type:
- Article
Schrödinger equation for Sturm--Liouville operator with singular propagation and potential.
- Published in:
- Journal of Analysis & Its Applications / Zeitschrift für Analysis & ihre Anwendungen, 2025, v. 44, n. 1/2, p. 97, doi. 10.4171/ZAA/1756
- By:
- Publication type:
- Article
Concentrating solutions for a fractional p-Laplacian logarithmic Schrödinger equation.
- Published in:
- Analysis & Applications, 2024, v. 22, n. 2, p. 311, doi. 10.1142/S0219530523500288
- By:
- Publication type:
- Article
Existence of multiple solutions for a Schrödinger logarithmic equation via Lusternik–Schnirelmann category.
- Published in:
- Analysis & Applications, 2023, v. 21, n. 6, p. 1477, doi. 10.1142/S0219530523500240
- By:
- Publication type:
- Article
Dynamics of dipolar quantum droplets in an extended Gross–Pitaevskii equation in the presence of time-dependent harmonic trapping potential and a damping term.
- Published in:
- Analysis & Applications, 2023, v. 21, n. 3, p. 651, doi. 10.1142/S0219530522500117
- By:
- Publication type:
- Article
Inverse scattering for a random potential.
- Published in:
- Analysis & Applications, 2019, v. 17, n. 4, p. 513, doi. 10.1142/S0219530519500015
- By:
- Publication type:
- Article
Gradient estimates via rearrangements for solutions of some Schrödinger equations.
- Published in:
- Analysis & Applications, 2018, v. 16, n. 3, p. 339, doi. 10.1142/S0219530517500142
- By:
- Publication type:
- Article
Continuous and discrete frames generated by the evolution flow of the Schrödinger equation.
- Published in:
- Analysis & Applications, 2017, v. 15, n. 6, p. 915, doi. 10.1142/S021953051750004X
- By:
- Publication type:
- Article
Orbital stability of standing waves of a class of fractional Schrödinger equations with Hartree-type nonlinearity.
- Published in:
- Analysis & Applications, 2017, v. 15, n. 5, p. 699, doi. 10.1142/S0219530516500056
- By:
- Publication type:
- Article
Stationary waves of Schrödinger-type equations with variable exponent.
- Published in:
- Analysis & Applications, 2015, v. 13, n. 6, p. 645, doi. 10.1142/S0219530514500420
- By:
- Publication type:
- Article
LARGE AND BOUNDED SOLUTIONS FOR A CLASS OF NONLINEAR SCHRÖDINGER STATIONARY SYSTEMS.
- Published in:
- Analysis & Applications, 2009, v. 7, n. 4, p. 391, doi. 10.1142/S0219530509001463
- By:
- Publication type:
- Article
AN INFINITE DIMENSIONAL VERSION OF THE SCHUR CONVEXITY PROPERTY AND APPLICATIONS.
- Published in:
- Analysis & Applications, 2007, v. 5, n. 2, p. 123, doi. 10.1142/S0219530507000912
- By:
- Publication type:
- Article
Walk On Spheres Algorithm for Helmholtz and Yukawa Equations via Duffin Correspondence.
- Published in:
- Methodology & Computing in Applied Probability, 2017, v. 19, n. 2, p. 589, doi. 10.1007/s11009-016-9504-9
- By:
- Publication type:
- Article
Complex Measures on Path Space: An Introduction to the Feynman Integral Applied to the Schrödinger Equation.
- Published in:
- Methodology & Computing in Applied Probability, 1999, v. 1, n. 3, p. 349, doi. 10.1023/A:1010094613844
- By:
- Publication type:
- Article
Path-Integral Calculations for the First Excited State of Hydrogen Atom.
- Published in:
- Methodology & Computing in Applied Probability, 1999, v. 1, n. 3, p. 277, doi. 10.1023/A:1010082327048
- By:
- Publication type:
- Article
Delone Sets with Finite Local Complexity: Linear Repetitivity Versus Positivity of Weights.
- Published in:
- Discrete & Computational Geometry, 2013, v. 49, n. 2, p. 335, doi. 10.1007/s00454-012-9455-z
- By:
- Publication type:
- Article
Talbot effect on the sphere and torus for d≥2.
- Published in:
- Mathematische Zeitschrift, 2024, v. 306, n. 3, p. 1, doi. 10.1007/s00209-024-03447-2
- By:
- Publication type:
- Article
W1,p estimates for nonlinear Schrödinger equations with partially BMO coefficients in Reifenberg domains.
- Published in:
- Mathematische Zeitschrift, 2023, v. 304, n. 3, p. 1, doi. 10.1007/s00209-023-03300-y
- By:
- Publication type:
- Article
Inverse problem for a random Schrödinger equation with unknown source and potential.
- Published in:
- Mathematische Zeitschrift, 2023, v. 304, n. 2, p. 1, doi. 10.1007/s00209-023-03289-4
- By:
- Publication type:
- Article
Asymptotic profiles for a nonlinear Schrödinger equation with critical combined powers nonlinearity.
- Published in:
- Mathematische Zeitschrift, 2023, v. 304, n. 1, p. 1, doi. 10.1007/s00209-023-03271-0
- By:
- Publication type:
- Article
A type of oscillatory integral operator and its applications.
- Published in:
- Mathematische Zeitschrift, 2022, v. 302, n. 3, p. 1551, doi. 10.1007/s00209-022-03127-z
- By:
- Publication type:
- Article
Positive solutions of Schrödinger equations and fine regularity of boundary points.
- Published in:
- Mathematische Zeitschrift, 2012, v. 272, n. 1/2, p. 405, doi. 10.1007/s00209-011-0940-5
- By:
- Publication type:
- Article
Generalized harmonic functions of Riemannian manifolds with ends.
- Published in:
- Mathematische Zeitschrift, 2012, v. 272, n. 1/2, p. 459, doi. 10.1007/s00209-011-0943-2
- By:
- Publication type:
- Article
Erratum to: Positive solutions of Schrödinger equations and fine regularity of boundary points.
- Published in:
- 2012
- By:
- Publication type:
- Correction Notice
Self-similar solutions for the Schrödinger map equation.
- Published in:
- Mathematische Zeitschrift, 2010, v. 264, n. 3, p. 697, doi. 10.1007/s00209-009-0492-0
- By:
- Publication type:
- Article
Remarks on analytic smoothing effect for the Schrödinger equation.
- Published in:
- Mathematische Zeitschrift, 2009, v. 261, n. 3, p. 511, doi. 10.1007/s00209-008-0334-5
- By:
- Publication type:
- Article
Weighted Strichartz estimates for the Schrödinger and wave equations on Damek–Ricci spaces.
- Published in:
- Mathematische Zeitschrift, 2008, v. 260, n. 2, p. 377, doi. 10.1007/s00209-007-0279-0
- Publication type:
- Article
Highlights from European journals.
- Published in:
- Europhysics News, 2015, v. 46, n. 5/6, p. 7
- Publication type:
- Article
Quantum Entanglement of Free Particles.
- Published in:
- Fluctuation & Noise Letters, 2022, v. 21, n. 3, p. 1, doi. 10.1142/S0219477522500249
- Publication type:
- Article
Fractal Higher-order Dispersions Model and Its Fractal Variational Principle Arising in the Field of Physcial Process.
- Published in:
- Fluctuation & Noise Letters, 2021, v. 20, n. 4, p. N.PAG, doi. 10.1142/S0219477521500346
- By:
- Publication type:
- Article
Derivation of the Local-Mean Stochastic Quantum Force.
- Published in:
- Fluctuation & Noise Letters, 2017, v. 16, n. 3, p. -1, doi. 10.1142/S0219477517500286
- By:
- Publication type:
- Article